Enter your number to get our free mobile app

The pharmaceutical company Avkare is voluntarily recalling two medications are used to treat erectile dysfunction and severe depression. The reason, they were somehow accidentally packaged together. I'm no doctor but I would have to imagine those two should never be mixed together.

Products affected include:

  • Sildenafil tablets, lot No. 36884, expiration date 03/2022, bottle count 100, NDC No. 42291-748-01; and
  • Trazodone tablets, lot No. 36783, expiration date 06/2022, bottle count 1000 and NDC No. 42291-834-10

According to the FDA, unintended intake of trazodone (used for treating patients with depression) may cause somnolence/sedation, dizziness, constipation, and blurred vision. These adverse events may be more concerning in elderly patients due to a subsequent increased risk for falls and driving impairment.

Unintentional consumption of sildenafil (the active ingredient in Viagra) may pose serious health risks to consumers with underlying medical issues. I think we all know what happens when this is taken.

If taken together this could cause a serious health problem.

If you have questions regarding this recall can contact AvKARE at 1-855-361-3993 Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using these drug products.


Source: FDA/ABC12

KEEP READING: 15 Natural Ways to Improve Your Sleep